MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSRADIANTRADIANTFULLSIZEREG,SUPER,SUPERPLUSUNSCNT28CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSRADIANTRADIANTFULLSIZEREG,SUPER,SUPERPLUSUNSCNT28CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 6006243043 11 10:38
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Pain (1685); Abnormal Vaginal Discharge (2123); Malaise (2359); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
I found three pieces of tampon inside me- vagina [foreign body in reproductive tract].Pain stomach, hurt my stomach [abdominal pain upper].Body felt like i was getting sick all over [malaise].Odor vagina, gave me very bad odor [vaginal odour].Bad discharge vagina [vaginal discharge].Three pieces of tampon (inside me)- tampon [device breakage].Case narrative: consumer reported via e-mail that she found three pieces of tampon inside her.No serious injury reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
I found three pieces of tampon inside me- vagina [foreign body in reproductive tract] pain stomach, hurt my stomach [abdominal pain upper] body felt like i was getting sick all over [malaise] odor vagina, gave me very bad odor [vaginal odour] bad discharge vagina [vaginal discharge] three pieces of tampon (inside me)- tampon [device breakage].Case narrative: consumer reported via e-mail that she found three pieces of tampon inside her.No serious injury reported.

Brand Name
TAMPAXTAMPONSRADIANTRADIANTFULLSIZEREG,SUPER,SUPERPLUSUNSCNT28CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24673000
Report Number1219109-2026-00076
Device Sequence Number10215450
Product Code HEB
UDI-Device Identifier00073010631090
UDI-Public(01)00073010631090
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K133244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number6006243043 11 10:38
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale